# SDR SWAA2024112548637

- Difficulty date: October 14, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,574 hours, 18,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT LT WING 2024-645390<[01] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18175478 DUE DATE 25/JAN/25. POSITECTOR P/N NSA S/N 110098 DUE DATE 05/SEP/25.;[02] CORRECTIVE ACTION 1 ENTERED AS IN ERROR CORRECT CORRECTIVE ACTION IS TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18175478 DUE DATE 25/JAN/25. POSITECTOR P/N NS2 S/N 110098 DUE DATE 05/SEP/25.;[03] EQUIPMENT P/N BONDMASTER 600M; S/N 220052310; DUE DATE 17-NOV-24 WAS USED ON STEP 9;[04] TOOL USED SCALE P/N: SPX621; S/N: 8340225453; DUE DATE: 01-SEP-25.;[05] REPAIRED IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT LT WING IAW B737-800 SRM 57-53-01-2R-7 REPAIR 7. SEE INDIVIDUAL SIGN OFFS BELOW.;[06] REPAIRED IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT LT WING IAW B737-800 SRM 57-53-01-2R-7 REPAIR 7. SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED TASK;[07] REPAIRED IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT LT WING IAW B737-800 SRM 57-53-01-2R-7 REPAIR 7. SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED TASK. RII.
